# SDR AALA2020031109015

- Difficulty date: March 9, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 19,156 hours, 5,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - R3 DOOR DAMPER AND EMERGENCY CYLINDER PRESSURE LOW.  SERVICED W/ NITROGEN R3 DOOR DAMPER AND EMER CYL PRESSURE PER AMM 52-22-00.
